Quasi \(\pi gb\)-closed maps in topological spaces

Main Article Content

D. Sreeja
C. Janaki

Abstract

The purpose of this paper is to introduce a new map called quasi \(\pi gb\)-closed map and to investigate some of the fundamental properties of quasi \(\pi gb\)-irresolute functions.

Article Details

How to Cite
Sreeja, D. ., & Janaki, C. . (2022). Quasi \(\pi gb\)-closed maps in topological spaces. Journal of Advanced Studies in Topology, 4(3), 47–54. Retrieved from http://m-sciences.com/index.php/jast/article/view/126
Section
Research Articles